Discussions that mention lyrica

Back Problems board


Justoneofus,

I have been in physiatry now for about 7-8 months now. I have had 3 esi's with no relief and have been on percocet for about a year now. First got the painkillers from my original doc now just from physiatry. I have taken nortryptlyine, lyrica (for one week) with no relief. After my 3rd esi they suggested the nerve burning. I am not sure if I want to go there yet. This is my 3rd time in PT. The people that I am going to now are really great..and don't push me at all. They always ask how I am feeling and tell me that I can take breaks if I need it. I am going back to physiatry next Friday and will be asking about the TENS.

One thing that I thought was kinda funny that the surgeon from Boston said was that when I mentioned my first round of PT they pushed on my spine a lot and did that pulling traction thing. He said that is a bunch of BS and that he was surprised that PTist are actually still doing that. He also told me that I should be doing the pool PT for a few weeks and then go to land PT. I am not sure if I will be able to do land in a few weeks since I hurt just walking in the pool. It is kinda annoying since my 2nd round of PT was pool and I didn't have as much trouble as I am now. But, like I said I have to keep the faith. The one good thing about seeing the doc in Boston was that he agreed with my surgeon who did my mirco-d about not doing surgery now. But, this guy was much more caring and a straight shooter about the situation. God, I hope I can do it. Just a lot to do at once. I hope I don't get too overwhelmed by it all. But, really what choice do I have. I will check in later. I hope all is well with everyone.

Angie :wave:
Why would they take you off Lyrica after just one week? This drug has to build in your system and it can take up to two months to get the most benefit. One week isn't even enough time to titrate your dosage up to a higher level.

It does work very well for nerve pain. One other thing if you need to lose some weight ask your doctor about Topamax. It is another anticonvulsive drug that is used for nerve pain. One of the major side effects of Topamax is weight loss.

Hugs